Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Brown spotting before period. Taking Ruaccutane for acne

I m not due on my period for another week but yesterday I noticed small dark red brownish spotting? I am on the pill and take it everyday at the same time, I am also on ruaccutane 50mg for acne I ve been using ruaccutane for 3months. I had a test on the 7th December 2012 at the hospital where I have my bloods taking or he ruaccutane and it was negative and I ve been on the pill everyday since then. I recently broke up with my partner of 5years and started a very complicated stressful relationship about 3months ago? Can you please advise me what this spotting is? Thanks
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear it might be an intermenstural bleeding, this is a common side effect of ruaccutane. dont worry much. also stress can induce hormonal imbalance. even this can can cause spotting.
even then to be sure get your urine pregnancy test done once. this is very simple, u can buy a kit from medical store and do this test at home too.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor